Translator Disclaimer
June 2005 Another Natural Lift of a Kähler Submanifold of a Quaternionic Kähler Manifold to the Twistor Space
Norio EJIRI, Kazumi TSUKADA
Tokyo J. Math. 28(1): 71-78 (June 2005). DOI: 10.3836/tjm/1244208280

Abstract

We study a Kähler submanifold $M$ of a quaternionic Kähler manifold $\tilde {M}$. For such submanifold $M$ we construct a totally real and minimal submanifold ${\cal Z}$ in the twistor space $\tilde{\cal Z}$ of $\tilde {M}$.

Citation

Download Citation

Norio EJIRI. Kazumi TSUKADA. "Another Natural Lift of a Kähler Submanifold of a Quaternionic Kähler Manifold to the Twistor Space." Tokyo J. Math. 28 (1) 71 - 78, June 2005. https://doi.org/10.3836/tjm/1244208280

Information

Published: June 2005
First available in Project Euclid: 5 June 2009

zbMATH: 1080.53041
MathSciNet: MR2149624
Digital Object Identifier: 10.3836/tjm/1244208280

Subjects:
Primary: 53C26
Secondary: 53B25

Rights: Copyright © 2005 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.28 • No. 1 • June 2005
Back to Top